# SDR 2008UALA01383

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N310UA
- Make and model: Boeing 737322
- Aircraft serial: 23671
- Aircraft time: 60,404 hours, 35,486 cycles
- Engine: Cfmint CFM563C
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Condition: Cracked
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK ON THE LT ELEV FWD OF TRIM TAB (DMG) APPROX 8" TO 10" LONG.
